Search the Community
Showing results for tags 'calcium channel blocker'.
Found 1 result
My hands have been hurting real bad for the last couple of weeks. I was not supposed to see my sclero doctor until October but I sent him an email and let him know what was going on so he set an appointment last Wednesday. He looked at my hands and said he could tell my Raynaud's was getting a lot worse and that my hands were not getting a good blood supply. He prescribed amlodipine besylate for it. I looked it up to see what it did. It is a calcium channel blocker to help the flow of blood my hands have a little color back in them. They were very white and sometimes had a bluish grey color. It is nice to start to see them as pink again. They still hurt but not as bad it is much more tolerable. When my hands do not like to work right anymore they are a little stiff. I am thankful for the spell checker in my computer or you would not be able to read this. I hope everyone had a great 4th of July celebration. For you in other countries, I hope you had a great weekend.